# SDR SIMA982533

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253720209
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK 18.3L AT FS 297 CORRODED.  PERFORMED SPLICE REPAIR ON SEAT TRACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
